# SDR SWIA200514827

- Difficulty date: April 2, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 27,570 hours, 23,524 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1244
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 9,885 hours, 8,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT AND INBOARD GROUND SPOILERS FAULT STATUS MESSAGES.  REPLACED NR 2 SECU IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
